MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number GL-62-MG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, 2 needles had a tip breakage.One of them has been missing.The procedure was completed with use of another device.No intervention was performed.
 
Additional Manufacturer Narrative
Based on review of the file, this report was updated from a serious injury to a malfunction.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, as per the additional information received, the event occurred during a neurosurgical procedure.The tips of the needles did not disengage into the patient cavity.No known patient impact or consequence.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively during a neurosurgical procedure, 2 needles had a tip breakage.The tips of the needles did not disengage into the patient cavity.The procedure was completed with use of another device.No intervention was performed.No known patient impact or consequence.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7161698
Report Number9612501-2018-00011
Device Sequence Number13827367
Product Code GAM
UDI-Device Identifier20884521045412
UDI-Public20884521045412
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberGL-62-MG
Device Catalogue NumberGL-62-MG
Device Lot NumberD7J0706X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2017
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer12/24/2017
02/15/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date01/18/2018
03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;